Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1910, Issue 138


Ein Fundamentaltheorem zur Bestimmung von Annäherungswerten aller Wurzeln gewisser ganzer Funktionen.

Axel Thue
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1910.138.96

About the article

Published Online: 2009-12-09

Published in Print: 1910-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1910, Issue 138, Pages 96–108, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1910.138.96.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Madeline Brandt, William Dickinson, AnnaVictoria Ellsworth, Jennifer Kenkel, and Hanson Smith
Discrete Mathematics, 2019, Volume 342, Number 12, Page 111597
Carl Siegel
Mathematische Zeitschrift, 1921, Volume 10, Number 3-4, Page 173

Comments (0)

Please log in or register to comment.
Log in